# SDR AUS20030784

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 33205504
- Condition: Failed
- Location: Nr 10 Spoiler
- Part time: 55,614 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 10 SPOILER PANEL ACTUATOR FAILED.
